International Journal of Education in Mathematics, Science and Technology

The International Journal of Education in Mathematics, Science and Technology (IJEMST) is a peer-reviewed scholarly online journal. The IJEMST is published quarterly in January, April, July and October.

The IJEMST welcomes any papers on math education, science education and educational technology using techniques from and applications in any technical knowledge domain: original theoretical works, literature reviews, research reports, social issues, psychological issues, curricula, learning environments, research in an educational context, book reviews, and review articles. The articles should be original, unpublished, and not in consideration for publication elsewhere at the time of submission to the IJEMST.


Journal Homepage Image

Announcements

 

ICEMST 2018

 

http://www.icemst.com

 

 
Posted: 2017-05-12 More...
 
More Announcements...

Year: 2017 Volume: 5 Number: 3

Table of Contents

Articles

Nejla Atabey, Mustafa Sami Topcu
PDF
153-170
Jennifer K LeBlanc, Baki Cavlazoglu, Stephen C Scogin, Carol L Stuessy
PDF
171-186
Gokhan Ozdemir
PDF
187-202
Ayberk Bostan Sarioglan, Huseyin Kucukozer
PDF
203-220
Mehmet Aydeniz, Kader Bilican, Zubeyde Demet Kirbulut
PDF
221-234
George Zhou, Judy Xu
PDF
235-247